# SDR AALA201712229006

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 49,943 hours, 29,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2R SLIDE COVER WON'T STAY ON. REINSTALLED 2R SLIDE COVER. OKAY FOR SERVICE.
